Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On the equivalence of the ring, lattice, and semigroup of continuous functions

Author: Melvin Henriksen
Journal: Proc. Amer. Math. Soc. 7 (1956), 959-960
MSC: Primary 09.3X
MathSciNet review: 0082490
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. W. Anderson, A lattice characterization of completely regular $ {G_\delta }$-spaces, Proc. Amer. Math. Soc. vol. 6 (1955) pp. 757-765. MR 0072451 (17:287a)
  • [2] I. Gelfand and A. N. Kolmogoroff, On rings of continuous functions on topological spaces, C.R. (Doklady) Acad. Sci. URSS. vol. 22 (1939) pp. 11-15.
  • [3] E. Hewitt, Rings of real-valued continuous functions I, Trans. Amer. Math. Soc. vol. 64 (1948) pp. 45-99. MR 0026239 (10:126e)
  • [4] I. Kaplansky, Lattices of continuous functions, Bull. Amer. Math. Soc. vol. 53 (1947) pp. 617-623. MR 0020715 (8:587e)
  • [5] A. N. Milgram, Multiplicative semigroups of continuous functions, Duke Math. J. vol. 16 (1949) pp. 377-383. MR 0029476 (10:612a)
  • [6] L. E. Pursell, An algebraic characterization of fixed ideals in certain function rings, Pacific Journal of Mathematics vol. 5 (1955) pp. 963-999. MR 0083478 (18:714e)
  • [7] T. Shirota, A generalization of a theorem of I. Kaplansky, Osaka Math. J. vol. 4 (1952) pp. 121-132. MR 0052760 (14:669b)
  • [8] M. H. Stone, Application of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 375-481. MR 1501905

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.3X

Retrieve articles in all journals with MSC: 09.3X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society